# SDR AALA201707259011

- Difficulty date: June 27, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151900000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PASSENGER CABIN FLOOR PANEL 251UF. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701 REVISION G.
